# SDR SWAA2021061621540

- Difficulty date: October 6, 2020
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 219 REAR SPAR RT WING / REPLACED ANGLE TRAILING EDGE LOC. IRSS 219 REAR SPAR RT WING IAW B737-700 SRM 51-10-02 ITEM #9 51-40-02 AND DRAWING #115A2001 REV.A CLIP PN:115A5552U2
